Alert archive / Alabama / Tornado Warnings in 2005
Tornado Warning 27, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Nov 15, 2005, 6:39 PM CST for Franklin County, Alabama. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 6:39 PM CST (00:39 UTC)
- Expired
- Nov 15, 2005, 7:07 PM CST
- In force
- 28 min
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 79 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 6:49 PM CST | HAIL 0.88 | 1 S Russellville, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 3:15 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KHUN 160039 TORHUN ALC059-160115- /O.NEW.KHUN.TO.W.0027.051116T0039Z-051116T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 639 PM CST TUE NOV 15 2005 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * TORNADO WARNING FOR... FRANKLIN COUNTY IN NORTHWEST ALABAMA * UNTIL 715 PM CST * AT 634 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTHWEST OF RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH. * LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE... RUSSELLVILLE...ROCKWELL...ISBELL...PLEASANT RIDGE. THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS IN EFFECT FOR THE SAME AREA. THIS STORM SHOWS STRONG ROTATION AND MAY PRODUCE A TORNADO AT ANY TIME. DO NOT WAIT...GO TO A SAFE PLACE NOW PUT AS MANY WALLS AS POSSIBLE BETWEEN YOU AND THE STORM. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW. LAT...LON 3444 8795 3432 8786 3445 8755 3457 8763 $$ 10
4 follow-up statements
000 WWUS54 KHUN 160047 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 647 PM CST TUE NOV 15 2005 ALC059-160115- /O.CON.KHUN.TO.W.0027.000000T0000Z-051116T0115Z/ FRANKLIN AL- 647 PM CST TUE NOV 15 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR FRANKLIN COUNTY... AT 645 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SPRUCE PINE... MOVING NORTHEAST AT 35 MPH. LOCATIONS IN OR NEAR THE PATH INCLUDE... SPRUCE PINE. ISBELL. PLEASANT RIDGE. NEWBURG. AT 630 PM...STORM SPOTTERS REPORTED STRUCTURAL DAMAGE NEAR THE COMMUNITY OF VINA. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW. LAT...LON 3444 8795 3432 8786 3445 8755 3457 8763 $$ 15
000 WWUS54 KHUN 160053 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 652 PM CST TUE NOV 15 2005 ALC059-160115- /O.CON.KHUN.TO.W.0027.000000T0000Z-051116T0115Z/ FRANKLIN AL- 652 PM CST TUE NOV 15 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR FRANKLIN COUNTY... AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SPRUCE PINE... MOVING NORTHEAST AT 35 MPH. LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE. THARPTOWN. NEWBURG. AT 630 PM...STORM SPOTTERS REPORTED STRUCTURAL DAMAGE NEAR THE COMMUNITY OF VINA. POWER LINES AND POWER POLES WERE ALSO DOWNED IN VINA. AT 650 PM...HAIL UP TO THE SIZE OF NICKELS WAS REPORTED IN RUSSELLVILE. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW. LAT...LON 3444 8795 3432 8786 3445 8755 3457 8763 $$ CBD
000 WWUS54 KHUN 160059 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 658 PM CST TUE NOV 15 2005 ALC059-160115- /O.CON.KHUN.TO.W.0027.000000T0000Z-051116T0115Z/ FRANKLIN AL- 658 PM CST TUE NOV 15 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR FRANKLIN COUNTY... AT 655 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF THARPTOWN...MOVING NORTHEAST AT 35 MPH. LOCATIONS IN OR NEAR THE PATH INCLUDE... NEWBURG. AT 630 PM...STORM SPOTTERS REPORTED STRUCTURAL DAMAGE NEAR THE COMMUNITY OF VINA. POWER LINES AND POWER POLES WERE ALSO DOWNED IN VINA. AT 650 PM...HAIL UP TO THE SIZE OF NICKELS WAS REPORTED IN RUSSELLVILLE. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW. LAT...LON 3447 8776 3438 8770 3446 8753 3456 8755 $$ CBD
000 WWUS54 KHUN 160107 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 706 PM CST TUE NOV 15 2005 ALC059-160116- /O.CAN.KHUN.TO.W.0027.000000T0000Z-051116T0115Z/ FRANKLIN AL- 706 PM CST TUE NOV 15 2005 ...THE TORNADO WARNING FOR FRANKLIN COUNTY HAS BEEN CANCELLED... AT 706 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAD WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING TORNADOES. THEREFORE...THE TORNADO WARNING FOR FRANKLIN COUNTY HAS BEEN CANCELED. BRIEF HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED. AT 630 PM...STORM SPOTTERS REPORTED STRUCTURAL DAMAGE NEAR THE COMMUNITY OF VINA. POWER LINES AND POWER POLES WERE ALSO DOWNED IN VINA. AT 650 PM...HAIL UP TO THE SIZE OF NICKELS WAS REPORTED IN RUSSELLVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR FRANKLIN COUNTY. LAT...LON 3447 8776 3438 8770 3446 8753 3456 8755 $$ CBD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 1:25 PM CST, 5 hours 14 minutes earlier.
Area forecast discussion, Nov 15, 1:25 PM CST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
125 PM CST TUE NOV 15 2005
.DISCUSSION...
STRONG SFC LOW PRESSURE SYSTEM CURRENTLY LOCATED ACROSS EXTREME
EAST-CENTRAL MO CONTINUES TO DEEPEN AS IT HEADS ENE. ASSOC COLD
FRONT EXTENDS SOUTHWARD ALONG A LINE FROM SPRINGFIELD TO LITTLE ROCK
TO NR TYLER TX. THREE-HOUR PRESSURE RISES ON THE ORDER OF 8MB
BEHIND FRONT IS HELPING ACCELERATE BOUNDARY EASTWARD. WINDS BEHIND
FRONT GUSTING WELL OVER 40KTS ACROSS CENTRAL OK. SOUTHERLY FLOW HAS
PICKED UP AHEAD OF SYSTEM WITH WINDS IN 20-30 MPH RANGE ACROSS MOST
OF THE TN VALLEY. 8H LLJ REMAINS AROUND 40KTS PER OKOLONA PROFILER
WITH STRONG VEERING W/ HEIGHT. THIS KEEPS 0-1KM SRH ON THE ORDER OF
150 M2/S2. INITIAL LINE OF STORMS HAVE DEVELOPED WELL OUT AHEAD OF
FRONTAL BOUNDARY AND CURRENTLY CROSSING MS RIVER. CELLS ARE TAKING
ON SUPERCELLULAR CHARACTERISTICS AS THEY APPROACH THE MEMPHIS AREA.
SHORT TERM (TONIGHT-FRI)...
STORMS HAVE TRIED TO DEVELOP ACROSS NORTHERN MS IN THE PAST HOUR BUT
WARM LAYER ALOFT AND CIN PER 18Z LAPS DATA PREVENTING MUCH FOR THE
TIME BEING. EXPECT THIS MAY BE THE CASE NEXT HOUR OR TWO BEFORE TN
VALLEY STARTS SEEING MORE IN THE WAY OF DEVELOPMENT...ESPECIALLY AS
CLEARING STARTS TO ARRIVE FROM NORTH-CENTRAL MS.
STRONG SHEAR WILL REMAIN IN PLACE ACROSS MOST OF FA THIS EVENING...
WITH BEST INSTABILITY AND HIGHEST THREAT FOR SVR WX ACROSS EXTREME
NORTHWEST AL. WHILE SPEED OF INDIVIDUAL STORMS IN LINE ACROSS
WESTERN TN ARE GENERALLY MOVING AT 65 MPH...OVERALL MOTION EAST IS
PRETTY SLOW AND WILL LIKELY NOT BEGIN AFFECTING NW AL UNTIL AFTER
00Z. GREATEST TORNADO THREAT HINGES ON DISCRETE CELLS DEVELOPING
JUST AHEAD OF THIS LINE THIS AFTERNOON.
SQUALL LINE ALONG COLD FRONT WILL POSE ISOLD TORNADO AND DAMAGING
STRAIGHT LINE WIND THREAT AS IT RAKES ACROSS FA THIS EVENING. LINE
SHOULD AFFECT NW AL BTWN 00-03Z...HSV FROM 03-06Z AND NORTHEAST AL
FROM 06-09Z.
MUCH COLDER TEMPERATURES WILL BE ON TAP FOLLOWING FRONTAL PASSAGE.
SKIES BEHIND THE FRONT WILL CLEAR ON WEDNESDAY WITH STRONG CAA
MOVING INTO TN VALLEY. NAM12 PROGS 8H TEMPS TO DIP BELOW 0C WED
AFTERNOON. MOS GUIDANCE STAYS CONSISTENT WITH UPPER 40S FOR HIGHS
WED AND SEE NO REASON TO DEVIATE FROM CURRENT FCST.
NEXT CONCERN DURING SHORT TERM PERIOD IS LOW TEMPS EXPECTED THUR
MORNING. SFC HIGH WILL BUILD EAST AND OVER LOWER MS VALLEY. ENOUGH
OF A GRADIENT WILL STILL EXIST TO KEEP WINDS BTWN 5-10 MPH.
HOWEVER...WITH COLD AIR CONTINUING TO DRAIN IN AND CRYSTAL CLEAR
SKIES EXPECTED...AREA WILL LIKELY EXPERIENCE ITS FIRST WIDESPREAD
HARD FREEZE OF THE SEASON. GUIDANCE NUMBERS RUNNING FEW DEGREES
COLDER THAN PREVIOUS RUNS AND WITH RECENT TRENDS...HAVE DROPPED LOWS
INTO THE MID-20S AREA-WIDE. FREEZE WARNING WILL LIKELY NEED TO BE
ISSUED...HOWEVER WILL HOLD OFF ON HEADLINES FOR NOW AND LET MIDNIGHT
SHIFT RE-ASSESS 00Z DATA.
BELOW NORMAL TEMPS WILL CONTINUE THRU THE END OF THE WEEK AS
TROFFINESS CONTINUES ACROSS EASTERN HALF OF NATION. ELONGATED TROF
WILL DROP INTO SOUTHEAST U.S. FRIDAY BUT WITH LIMITED
MOISTURE...WILL ONLY RESULT IN PCLDY SKIES.
LONG TERM (SAT-TUE)...
NO CHANGES TO EXTENDED PORTION OF FCST AS SFC HIGH ELONGATES ACROSS
EASTERN SEABOARD. REINFORCING COLD FRONT DROPS SOUTH ALONG W/
SEVERAL UPPER WAVES IN NORTHWESTERLY FLOW. VERY LITTLE MOISTURE
WILL BE AVAILABLE FOR SYSTEMS TO WORK WITH...THUS WILL ONLY WORD AS
PCLDY FOR WEEKEND. TEMPS WILL BE NR TO SLIGHTLY BELOW NORMAL THRU
THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 41 47 25 49 / 100 10 0 0
SHOALS 40 46 24 48 / 100 10 0 0
CULLMAN 44 46 25 49 / 100 10 0 0
FAYETTEVILLE 42 45 24 47 / 100 10 0 0
FORT PAYNE 46 49 23 48 / 100 20 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES:
COLBERT...CULLMAN...DE KALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
AND MORGAN.
TN...LAKE WIND ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...AND MOORE.
&&
PBHazardous weather outlook, Nov 15, 1:05 PM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 105 PM CST TUE NOV 15 2005 ALZ001>010-016-TNZ076-096-097-160300- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOO RE-MORGAN- 105 PM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... ...DANGEROUS SEVERE WEATHER SITUATION SETTING UP FOR THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARD THE TENNESSEE VALLEY TODAY. THE FRONT WILL NEAR NORTHWESTERN ALABAMA AROUND 9 PM...AND SHOULD BE EAST OF NORTHEAST ALABAMA AROUND DAYBREAK WEDNESDAY. AS WE CONTINUE TO SEE BREAKS IN THE CLOUD COVER...AND THE INSTABILITY CONTINUES TO INCREASE...CONDITIONS WILL BEGIN TO SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT. THESE THUNDERSTORMS COULD DEVELOP INTO SUPERCELLS BY MID TO LATE AFTERNOON...POSING A THREAT FOR DAMAGING WINDS AND TORNADOES AS WIND SHEAR STRENGTHENS ACROSS THE TENNESSEE VALLEY. AT THIS TIME...THE GREATEST THREAT AREA FOR TORNADIC THUNDERSTORMS WILL BE ACROSS NORTHWEST ALABAMA EARLY THIS EVENING. A SECOND AREA OF SEVERE WEATHER EXISTS IMMEDIATELY AHEAD OF THE COLD FRONT AS IT PUSHES EAST ACROSS THE TENNESSEE VALLEY. A SQUALL LINE OF SEVERE THUNDERSTORMS IS ANTICIPATED ALONG AND JUST EAST OF THE COLD FRONT LATE THIS AFTERNOON AND EVENING. THIS LINE WILL BEGIN TO AFFECT THE INTERSTATE 65 CORRIDOR BY 11 PM...AND NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE BY 1 AM. THE SQUALL LINE WILL LIKELY BEGIN TO AFFECT NORTHWEST ALABAMA AFTER 10 PM THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES ARE THE MAIN THREAT FROM THIS SQUALL LINE...AS IT MOVES EASTWARD ACROSS THE TENNESSEE VALLEY. LOCALLY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ROADS AND DRY SURFACES. WIDESPREAD FLOODING AND FLASH FLOODING IS NOT ANTICIPATED. BREEZY SOUTHERLY WINDS EAST OF THE COLD FRONT OF 15 TO 25 MPH...HAVE PROMPTED THE ISSUANCE OF LAKE WIND ADVISORIES FOR TODAY. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)... A RETURN TO DRY WEATHER...AND MUCH COOLER TEMPERATURES ARE EXPECTED FROM WEDNESDAY INTO THE WEEKEND. OVERNIGHT LOW TEMPERATURES FOR THURSDAY MORNING SHOULD GO BELOW FREEZING...AND SHOULD EFFECTIVELY END THE GROWING SEASON ACROSS THE TENNESSEE VALLEY. PERSONS WITH SENSITIVE PLANTS SHOULD COVER THEM OR BRING THEM INDOORS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF SKYWARN AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED THIS AFTERNOON AND EVENING. HA
In the hours before
Special weather statement, Nov 15, 3:05 PM CST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 305 PM CST TUE NOV 15 2005 ALZ001>010-016-TNZ076-096-097-160000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 305 PM CST TUE NOV 15 2005 ...SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT... AT MID AFTERNOON....A STRONG COLD FRONT WAS ORIENTED ALONG THE MISSISSIPPI RIVER VALLEY. THIS FAST MOVING COLD FRONT WILL PUSH EASTWARD THIS AFTERNOON AND EVENING AND APPROACH THE INTERSTATE 65 CORRIDOR SHORTLY BEFORE MIDNIGHT. AHEAD OF THIS FRONT...VERY MOIST AND UNSTABLE AIR CONTINUES TO RACE NORTHWARD FROM THE GULF OF MEXICO. IN ADDITION...STRONG JET STREAM WINDS...COUPLED WITH A TIGHTENING PRESSURE GRADIENT AHEAD OF THE FRONT...WILL PROVIDE SUFFICIENT WIND ENERGY FOR SEVERE STORMS TONIGHT. THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS MUCH OF THE TENNESSEE VALLEY WITH A HIGH RISK ACROSS NORTHWEST ALABAMA. AT THIS TIME...A SQUALL LINE OF VERY STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO APPROACH NORTHWEST ALABAMA BY 7 PM....INTERSTATE 65 CORRIDOR BY 9 PM...AND NORTHEAST ALABAMA BY MIDNIGHT. ISOLATED SUPERCELL THUNDERSTORMS MAY DEVELOP AHEAD OF THE PRE-FRONTAL SQUALL LINE LATE THIS AFTERNOON AND EARLY THIS EVENING. ROTATING SUPERCELLS CAN PRODUCE VERY LARGE HAIL...DAMAGING WINDS AND FAST MOVING TORNADOES. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER AFFECTING YOUR AREA THIS AFTERNOON AND TONIGHT. BE SURE TO HAVE A RELIABLE SOURCE FOR WEATHER INFORMATION. CBD
Special weather statement, Nov 15, 5:01 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 501 PM CST TUE NOV 15 2005 ALZ001-152330- LAUDERDALE- 501 PM CST TUE NOV 15 2005 ...SIGNIFICANT WEATHER ALERT FOR LAUDERDALE COUNTY UNTIL 530 PM CST... AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BURNSVILLE...OR 7 MILES NORTHWEST OF IUKA... MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PICKWICK LAKE. HIGHWAY 14. WATERLOO. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 11 PM CDT. CBD
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 6:21 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 39 min |
| Nov 15, 6:32 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 43 min |
| Nov 15, 8:17 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 43 min |
| Nov 15, 8:28 PM CST | Tornado Warning | HUN | Cullman | 32 min |
| Nov 15, 8:58 PM CST | Severe Thunderstorm Warning | HUN | Limestone | 19 min |
| Nov 15, 9:03 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 27 min |
| Nov 15, 9:26 PM CST | Severe Thunderstorm Warning | HUN | Marshall | 49 min |
| Nov 16, 4:05 AM CST | Freeze Warning | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 28 hr |
Nearby
Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.